# SDR ASAA2021101436315

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,224 hours, 6,428 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  GROUNDED - YES. ACCOMPLISHED QRH OPS NORMAL.
